# SDR USAA010968

- Difficulty date: July 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Punctured
- Location: Bs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PUNCTURED 1 INCH, STATION 438, BETWEEN STRINGER 19R AND 20R.  PREVIOUSLY INSTALLED DOUBLER PER RM 53-00-01 FIG 208.  (M)
